MathSciNet Relay Station
MathSciNet bibliographic data
MR2662740 34A45 (41A10 65D99)
Yousefi, S. A.; Behroozifar, M. Operational matrices of Bernstein polynomials and their applications. Internat. J. Systems Sci. 41 (2010), no. 6, 709–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement